# SDR SWAA2021081615928

- Difficulty date: September 14, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 54,217 hours, 32,098 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 727c-750
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY RIGHT HAND KEEL BEAM AT B.S 727C+16 - 750; R.B.L 6; W.L. 148. / CORROSION ON RIGHT HAND KEEL BEAM IN AFT CARGO BAY AT BS727C+16-750; RBL6; WL148 WAS REPAIRED IAW ATS ER 20-03295 REV IR DATED 29SEP20 AND EA 20-153-01887 REV IR.
